# SDR ASOA20140714097

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 29,981 hours, 17,127 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Disconnect Unit
- Part number: 14537755403
- Part serial: 1451216031
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 4,346 hours, 3,399 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON ARRIVAL  WHEN THE AUTOPILOT WAS DISCONNECTED, THE CAPTAIN LOST TOTAL CONTROL OF THE AILERONS DURING SHORT FINAL.  F/O'S SIDE HAD MINIMAL INPUT.  LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE AILERON DISCONNECT UNIT, AND AS A PRECAUTION THE DISCONNECT CABLE.  THE UNITS WERE OPS TESTED WITH NO DEFECTS NOTED, ACFT TEST FLOWN SATISFACTORILY, AND WAS APPROVED FOR RETURN TO SERVICE.
